# SDR SWIA202157695

- Difficulty date: April 11, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS CHAFE APPROX. BETWEEN FS977.00-FS985.00 AT STGR 27 & GOUGE APPROX. AT FS981.00 LH 1.4" FROM STGR 27.      (C-CHECK RO 4/21/2021)    EXTERNAL FUSELAGE SKIN CHAFE AND GOUGE BETWEEN FS977-FS985 AT STRG 27 FOUND TO BE OUT OF LIMITS. PERFORMED REPAIR TO FUSELAGE SKIN AT FS977-FS985 AT STRG 27 REF ALL STEPS OF REO 670-53-00-290 REV-F DATED 2019/04/26. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
